Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

The coin's other side

Posted by KellyD on August 26, 2003, at 9:12:47

In reply to Re: withdrawl from Klonopin sheebies, posted by HIBA on August 26, 2003, at 0:58:30

Everyone has to do what feels right for them. But, Klonopin has been a lifesaver for me. I take .25mgs twice a day. Never increased, it's only med I use. I have been on it for 1 1/2 years. I tried THREE times to wean off - Blamed all the return of my disease symptoms to withdrawal and I was "addicted". See, the first info I found when researching benzos was the UK site - scared me to death. I finally came to the reasoning, with my doc, my disease was the reason. Am I phyically dependent? Probably. But, life is functional with Klonopin. I'm not scared of "everything". I can go out. I can work. I can take trips. I can take care of me and mine and make it through a pretty good day because of it.
You do what you feel is right for you. A good and correct diagnosis is the key. Suffering for the valor of not using meds (whatever it is you need) is something alot of us are familar with. Most of the time, it doesn't work very well. I spent countless days of misery wishing my problem would just "go away".
Hope you work it out.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KellyD thread:253823
URL: http://www.dr-bob.org/babble/20030823/msgs/254275.html